加载中…
Answering in the affirmative a question posed in [Y.A.Abramovich, C.D.Aliprantis and O.Burkinshaw, Multiplication and compact-friendly operators, Positivity 1 (1997), 171–180], we prove that a positive multiplication operator on any -space (resp. on a -space) is compact-friendly if and only if the multiplier is constant on a set of positive measure (resp. on a non-empty open set). In the process of establishing this result, we also prove that any multiplication operator has a family of hyperinvariant bands – a fact that does not seem to have appeared in the literature before. This provides useful information about the commutant of a multiplication operator.

生成讲解博客的中文版本

生成AI智能校验的中文版本